Regulators for Rankin–Selberg products of modular forms

François Brunault, Masataka Chida

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We prove a weak version of Beilinson’s conjecture for non-critical values of L-functions for the Rankin–Selberg product of two modular forms.

Original languageEnglish
Pages (from-to)221-249
Number of pages29
JournalAnnales Mathematiques du Quebec
Volume40
Issue number2
DOIs
Publication statusPublished - 2016 Aug 1

Keywords

  • Beilinson conjecture
  • Rankin–Selberg product
  • Regulator

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Regulators for Rankin–Selberg products of modular forms'. Together they form a unique fingerprint.

Cite this